Previous |  Up |  Next


Title: Decomposition of the weighted Sobolev space $W^{1,p}(\Omega,d_M^\epsilon)$ and its traces (English)
Author: Nekvinda, Aleš
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 43
Issue: 4
Year: 1993
Pages: 713-722
Category: math
MSC: 46E35
idZBL: Zbl 0832.46027
idMR: MR1258431
DOI: 10.21136/CMJ.1993.128429
Date available: 2009-09-24T09:34:51Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] Nekvinda A.: Characterization of traces of the weighted Sobolev space $W^{1,p}(\Omega ,d_M^\varepsilon )$ on $M$.Czechoslovak Math. J. (to appear). MR 1258430
Reference: [2] Rákosník J.: On embeddings and traces in Sobolev spaces with weights of power type.Approximation and Functional Spaces, Banach Center Publication, 22, PWN – Polish Scientific Publishers, Warsaw, 1989, pp. 331–339. MR 1097204
Reference: [3] Nekvinda A., Pick L.: On traces on the weighted Sobolev spaces $H^{1,p}_{\varepsilon ,M}$.Funct. Approx. Comment. Math. 20 (1992), 143–151. MR 1201723
Reference: [4] Edmunds, D. E., Kufner A., Rákosník J.: Embeddings of Sobolev spaces with weights of power type.Z. Anal. Anwend. 4 (1985), 25–34. MR 0787397, 10.4171/ZAA/134
Reference: [5] Maz’ja V. G., Plamenevskij B. A.: Weighted spaces with inhomogeneous norms and boundary value problems in domains with conical points.Elliptische Differentialgleichungen (Tagung in Rostock 1977), WPU, Rostock, 1978, pp. 161–190. (Russian) MR 0540196
Reference: [6] Kufner A., Fučík S., John O.: Function Spaces.Academia, Prague, 1977. MR 0482102


Files Size Format View
CzechMathJ_43-1993-4_11.pdf 1.066Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo